MAUDE Adverse Event Report: MEDISAFE UK LIMITED INNOWAVE; SONIC IRRIGATOR

MEDISAFE UK LIMITED INNOWAVE; SONIC IRRIGATOR
Model Number PCF
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the lid of their innowave pcf sonic irrigator closed on an employee's hand resulting in an injury.It is unknown if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and found that no loctite was observed on the lid cylinders.As there was no loctite on the lid cylinders, the lid did not operate properly resulting in the reported event.The technician applied loctite to the lid cylinders, tested the unit, confirmed it to be operating.According to specification and returned it to service.On august 2, 2024, a different steris service technician performed preventive maintenance activities on the innowave pcf sonic irrigator.During the preventive maintenance activities, the technician failed to apply loctite to the lid cylinders as required when replacing the cylinder struts.The technician was re-trained on the proper maintenance activities for the innowave pcf sonic irrigator, specifically applying loctite to the lid cylinders.No additional issues have been reported.

Brand Name
INNOWAVE
Common Device Name
SONIC IRRIGATOR
Manufacturer (Section D)
MEDISAFE UK LIMITED
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK  CM23 5GZ
Manufacturer (Section G)
MEDISAFE UK LIMITED
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK   CM23 5GZ
Manufacturer Contact
daniel davy
5960 heisley road
mentor
4403927453
MDR Report Key20321334
Report Number9617134-2024-00004
Device Sequence Number18108488
Product Code MEC
UDI-Device Identifier00724995152710
UDI-Public(01)00724995152710(11)20190814
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPCF
Device Catalogue NumberIWPCF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown